I have been on Trifeme for about 14 months, with no really bad side-affects (apart from dimished sex drive
). But 3 months ago, on the day that I take the first active pills (ie. after the 7 sugar pills), I started getting a mild rash, and itching - mainly around my hands and ankles.
I hadn't done anything different, and I'm not really prone to allergies, so the only thing I thought it could be was the pill.
It went away after about 3-4 days, so I just left it at that. Then now, the same thing is happening.
I just had the first active pill 3 day ago, and last night I broke out in hives - all over my chest, stomach, and shoulders, and a bit on my inner forearms, and my eyes were itching and swollen.
Tonight, I'm not itching on my body, but my eyes are all swollen and itchy. It has lasted for about 2 hours, and now it is gone (though they are a bit sensitive still).
What on earth is causing this?
Could it be the pill?
I take it at 6:30am - surely the symptoms would appear after a couple of hours, not after 12 hours?
Also, why would I get hives after 11 months, and then again 3 months later, but be fine for the months in between.
Can anyone shed some light on this, or has anyone experienced something similar? I'll probably go to the doctor, but that won't be until this weekend, so any kind of advice, or "hey, I can relate" comments, would be much appreciated.